# SDR HEEA0012292

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2436 · DC Regulator
- Part: Volts Regulator
- Part number: 51530001EI
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 GEN WILL NOT COME ON LINE.
